# SDR J7SA20170623001

- Difficulty date: June 23, 2017
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N517FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20038
- Aircraft time: 12,257 hours, 5,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Apu Firewall
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL LOWER BRACKET HAS MULTIPLE CRACKS.  REMOVED AND REPLACED THE BRACKET.
